×

Found 183 Documents (Results 1–100)

100
MathJax

The probability of reaching a receding boundary by a branching random walk with fading branching and heavy-tailed jump distribution. (English. Russian original) Zbl 07517615

Proc. Steklov Inst. Math. 316, No. 1, 318-335 (2022); translation from Tr. Mat. Inst. Steklova 316, 336-354 (2022).
MSC:  60G50 60J80 60K25
PDF BibTeX XML Cite
Full Text: DOI

Multiresolution expansions and wavelets in Gelfand-Shilov spaces. (English) Zbl 1440.42179

PDF BibTeX XML Cite
Full Text: DOI arXiv

Fat-tailed distributions. Data, diagnostics and dependence. (English) Zbl 1341.62032

Mathematics and Statistics Series. Mathematical Models and Methods in Reliability Set 1. Hoboken, NJ: John Wiley & Sons; London: ISTE (ISBN 978-1-84821-792-8/hbk; 978-1-119-05420-7/ebook). x, 124 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Ruin probabilities. 2nd ed. (English) Zbl 1247.91080

Advanced Series on Statistical Science & Applied Probability 14. Hackensack, NJ: World Scientific (ISBN 978-981-4282-52-9/hbk; 978-981-4282-53-6/ebook). xvii, 602 p. (2010).
MSC:  91B30 60-02 60J75 60K05 60K15 60G44 60G50 60J60 60F10 60K37
PDF BibTeX XML Cite
Full Text: Link

The heavy tailed distributions and relationship between some subsets. (Serbian. English summary) Zbl 1249.60019

Mladenović, Nenad (ed.) et al., XXXVI Simpozijum o operacionim istraživanjima, SYM-OP-IS 2009. Zbornik Radova. Beograd: Matematički Institut SANU (ISBN 978-86-80953-43-4). 623-626 (2009).
MSC:  60E05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software